# SDR SWAA2021111724112

- Difficulty date: September 28, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 194E
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL FASTENER HOLES ELONGATED ON PANEL 194E ; / [01] PREPARED ON DAMAGED AREA ON PANEL 194E FOR REPAIR AS PER B737 SRM 51-70-04-2R-9 PARAGRAPH 4.C.; [02] VERIFIED PREPARATION OK TO INSTALL REPAIR; [03] REPAIRED DAMAGED AREA ON PANEL #194E AS PER B737 SRM 53-60-70-2R-1 AND SRM 51-70-04-2R-9 PARAGRAPH 4.D;E;F. MATERIALS USED; P/O#1731939 AND P/O#1690463; [04] VERIFIED REPAIR  OK TO PAINT; [05] PAINTED PANEL 194E AS PER B737 AMM 51-21-99-300-802. MATERIALS USED WHITE PAINT P/O#1729487; [06] VERIFIED PAINT AND FINAL REPAIR STATEMENT
